# SDR TWAA9725002

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pumps
- Condition: Out Of High Mode
- Location: Hyd System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - DURING APPROACH, NOSE LANDING GEAR FAILED TO FULLY EXTEND.  FLIGHT CREW REPORTED HYDRAULIC PUMPS WERE NOT IN THE HIGH MODE.  AIRCRAFT WAS JACKED AND NUMEROUS GEAR SWINGS PERFORMED.  NOSE GEAR TRUNNION WERE LUBE AND INSPECTION.  FUNCTIONAL CHECKS NORMAL.  (M)
